zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Iterative methods for a fourth order boundary value problem. (English) Zbl 0541.65055
Summary: We consider a fourth order nonlinear ordinary differential equation together with two-point boundary conditions and provide a-priori error estimates on the length of the interval (b-a) so that the Picard’s iterative method, the approximate Picard’s iterative method and the quasilinear iterative method converge to the solution of the problem.

MSC:
65L10Boundary value problems for ODE (numerical methods)
34B15Nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: The numerical solution of multipoint boundary value problems. J. comput. Appl. math. 5, 17-24 (1979) · Zbl 0394.65025
[2] Agarwal, R. P.: On the periodic solutions of nonlinear second order differential systems. J. comput. Appl. math. 5, 117-123 (1979) · Zbl 0407.34021
[3] Agarwal, R. P.: Method of complementary functions for nonlinear boundary value problems. J. optim. Theory appl. 36, 139-144 (1982) · Zbl 0448.34016
[4] Agarwal, R. P.; Akrivis, G.: Boundary value problems occurring in plate deflection theory. J. comput. Appl. math. 8, 145-154 (1982) · Zbl 0503.73061
[5] Agarwal, R. P.: Some inequalities for a function having n zeros. Proc. conf. ’General inequalities 3’ (1981)
[6] Agarwal, R. P.: Boundary value problems for higher order integro-differential equations. Nonlinear anal.: TMA 7, 259-270 (1983) · Zbl 0505.45002
[7] R.P. Agarwal and S.L. Loi, On approximate Picard’s iterates for multipoint boundary value problems, Nonlinear Anal.: TMA, to appear. · Zbl 0567.65054
[8] Babuska, I.; Prager, M.; Vitasek, E.: Numerical processes in differential equations. (1966)
[9] Bellman, R. E.; Kalaba, R. E.: Quasilinearization and nonlinear boundary value problems. (1965) · Zbl 0139.10702
[10] Bernfeld, S. R.; Lakshmikantham, V.: An introduction to nonlinear boundary value problems. (1974) · Zbl 0286.34018
[11] Collatz, L.: The numerical treatment of differential equations. (1966) · Zbl 0173.17702
[12] Keller, H. B.: Numerical methods for two-point boundary value problems. (1968) · Zbl 0172.19503
[13] Lal, M.; Moffatt, D.: Picard’s successive approximation for non-linear two-point boundary-value problems. J. comput. Appl. math. 8, 233-236 (1982) · Zbl 0494.65051
[14] Lee, E. S.: Quasilinearization and invariant imbedding. (1968) · Zbl 0212.17602
[15] Na, T. Y.: Computational methods in engineering boundary value problems. (1979) · Zbl 0456.76002
[16] Rall, L. B.: Computational solutions of nonlinear operator equations. (1969) · Zbl 0175.15804
[17] Reiss, E. L.; Callegari, A. J.; Ahluwalia, D. S.: Ordinary differential equations with applications. (1976) · Zbl 0334.34002
[18] J. Schröder, Fourth order two-point boundary value problems; estimates by two-sided bounds, Nonlinear Anal.: TMA, to appear.
[19] Šeda, V.: On a nonlinear boundary value problem. Acta math. Univ. comenian 30, 95-119 (1975)
[20] Usmani, R. A.: Discrete variable methods for a boundary value problem with engineering applications. Math. comp. 32, 1087-1096 (1978) · Zbl 0387.65050
[21] Usmani, R. A.; Meek, D. S.: On the application of a five-band matrix in the numerical solution of a boundary value problem. Utilitas math. 14, 21-29 (1978) · Zbl 0388.65037